# SDR DHL2003753003

- Difficulty date: April 15, 2003
- Submitted: April 22, 2003
- Operation: Air carrier
- Aircraft: N753DH
- Make and model: Boeing 727223
- Aircraft serial: 22468
- System (JASC): 2612 · Fire Detection
- Part: Switch
- Condition: Will Not Test
- Location: Apu
- Stage of operation: IN
- How discovered: C
- Nature of condition: L
- Precautionary procedure: K

## Discrepancy

APU FIRE TEST IS INOPERATIVE.  TRANSFERRED TO DMI LIST IAW MEL 26-11 CAT-C.  SPECIAL PROCEDURES APPLY REF CONTROL 12585.  DOES NOT EFFECT SAFE OPERATION OF AIRCRAFT.
